# SDR ASAA2021081195671

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,977 hours, 7,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. INITIAL EVALUATION, CONFIRMED DEFECT, CONT CAB ZONE TEMP LIGHT ON MASTER RECALL. PERFORMED PZTC BITE IAW B737-900 FIM 21-62 TASK 801. PZTC #1 HAD FLT DECK TRIM VALVE RED LIGHT ON BIT, CLEARED ON VERIFY.
